Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

anxiety reese7194 reefer

Posted by pseudoname on January 9, 2006, at 21:52:03

In reply to Re: Thanks re respiratory problem, posted by reefer on January 9, 2006, at 20:54:44

> i am sure this won't help

Reese, I disagree with you already ;-)
(These exchanges are a lot of help. I'm lost at sea.)

> [anxiety attacks] could be what it is.

It clearly has a psychological component. If I even START to turn my inner cognitive eye toward ideas connected to breathing, then suddenly I can't get air and my abdomen goes all squirelly like someone gave me a shot of epi.

Just now my BP was 140/93 (pulse 60), when my guts felt like an adrenaline surge. It was 124/80 at the doc's today. 118/78 last month.

> in a way i hope it is that [anxiety attacks].
> because it would have no connection to the buprenorphine

Maybe. Bupe (I'm making wild guesses) might be setting me up somehow for the anxiety attacks. My brain is changing a *lot* lately, take my word for it. I suppose this could be a bad side-effect. If it is, maybe it's temporary...

Maybe I could take the bupe (for depression) AND PAXIL or something like that (for the anxiety)?

I'll be off the bupe for the next couple days. If the problem clearly goes away, that will make the bupe look guilty.

> have you ever had any anxiety attacks before?

Nope, never. Lucky me.

The part of this that was like (or was) a panic attack was horrible. Worse than depression.

I'll check back in tomorrow. Hopefully, I'll be WELL-RESTED!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pseudoname thread:579345
URL: http://www.dr-bob.org/babble/20060108/msgs/597358.html